| Model Number |
MC2-5090S |
| Medical Device Problem Codes |
Break (1069); Corroded (1131); Fracture (1260); Mechanical Jam (2983)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Event or Problem Description
An investigation report from an implant retrieval center was received and reported that during examination, the rod would not distract and force testing was unable to be performed as the electronic remote controller (erc) was not functional.Additionally, it was noted during surface damage grading that there was corrosion.It was reported that the rod was removed due to a locking pin fracture.There was no adverse patient or user impact associated with this report.No additional information is available.
Additional Manufacturer Narrative
The device has not been returned for evaluation.The evaluation was performed by the london implant retrieval center (lirc).The root cause is unable to be determined at this time.A review of the device history records (dhr) confirmed the device met all quality inspections and specifications prior to release.If any additional information is provided, a supplemental report will be submitted.Report 1 of 2.
Event or Problem Description
No additional information has been provided.
Additional Manufacturer Narrative
Corrected data: h6 (health effect - impact code).The device was not returned to nuvasive for evaluation, however, the provided patient x-rays were reviewed and confirmed the locking pin failure.Without the return of the device, the root cause is unable to be determined.